KIT | KIT-Bibliothek | Impressum

Gevrey Smoothing for Weak Solutions of the Fully Nonlinear Homogeneous Boltzmann and Kac Equations Without Cutoff for Maxwellian Molecules

Barbaroux, Jean-Marie; Hundertmark, Dirk; Ried, Tobias; Vugalter, Semjon



Zugehörige Institution(en) am KIT Institut für Analysis (IANA)
Publikationstyp Zeitschriftenaufsatz
Jahr 2017
Sprache Englisch
Identifikator DOI: 10.1007/s00205-017-1101-8
ISSN: 0003-9527, 1432-0673
KITopen ID: 1000069349
Erschienen in Archive for rational mechanics and analysis
Band 225
Heft 2
Seiten 601–661
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft KITopen Landing Page